# SDR BSY2008F00001

- Difficulty date: September 4, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N78DM
- Make and model: Beech 58
- Aircraft serial: TH281
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 069102000
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT COMING IN, NR 1 COMM INAUDIBLE AND NR 2 COMM RECEIVER FAOS.  REMOVED AND REPAIRED NR 1 AND NR 2 COMM.  OPS CHECKS GOOD.  (K)
